<  Back to the Polytechnique Montréal portal

Radial filtration in permeable reactive barriers

Benoit Courcelles

Article (2012)

An external link is available for this item
Department: Department of Civil, Geological and Mining Engineering
PolyPublie URL: https://publications.polymtl.ca/15598/
Journal Title: International Journal of Environmental Pollution and Remediation (vol. 1, no. 1)
DOI: 10.11159/ijepr.2012.015
Official URL: https://doi.org/10.11159/ijepr.2012.015
Date Deposited: 18 Apr 2023 15:10
Last Modified: 05 Apr 2024 10:56
Cite in APA 7: Courcelles, B. (2012). Radial filtration in permeable reactive barriers. International Journal of Environmental Pollution and Remediation, 1(1), 104-110. https://doi.org/10.11159/ijepr.2012.015

Statistics

Dimensions

Repository Staff Only

View Item View Item